MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION; DBS IPG
Model Number 6661
Medical Device Problem Codes Wireless Communication Problem (3283); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported the patient's ipg failed to communicate with the clinician programmer.It was unknown if the patient underwent any procedures.Reportedly the patient has stimulation.
 
Additional Manufacturer Narrative
Evaluation codes and description of event were unintendedly incorrect in the initial report.This report contains correct information.
 
Event or Problem Description
Additional information gathered identified the patient's ipg failed to communicate with the clinician programmer.Reportedly, the patient has stimulation.

Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7992299
Report Number1627487-2018-10365
Device Sequence Number1669693
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number6661
Device Lot Number6099535
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-060217-001-C
Patient Sequence Number1